advertisement
Question
Posted by: Gertie | 2009/04/07

Period last for 20 days

Have stopped the injection in August last year, no period then on the 18th March my period started but it has not stopped, is there somthing wrong with me. I have never had my period while on the injection

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal not to have periods on the injection and it can take several months after stopping before they start again. The first bleed can be quite heavy or prolonged. See your doctor if it persists, so you can be given something to stop the bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement